# SDR IPXA2024102422421

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 23,929 hours, 14,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Button
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER'S SEAT O2 TEST BUTTON INOP REMOVED AND REPLACED OXYGEN MASK STOWAGE BOX IAW AMM 35-12-51. LEAK AND OPS CHECK GOOD. THIS CLEARS DEFERRAL.
